Announcement

Collapse
No announcement yet.

had Endoscopy, now what do I do

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Berkshire Road
    replied
    Just like Roxie, I took a lot of ibuprofin for a long time for back pain, and it pretty mcuh ripped up my stomach. My doctor actually thought the ibuprofin might have been a contributing cause of my ulcer. So it might be time for a low-level prescription pain med like tylenol with codeine, and/or maybe a muscle relaxant for that 'all over the body' pain. Or elavil, do you take elavil? It helps a lot of people with both IC and fibromyalgia pain.

    You definitely need to speak to a doctor about this. I am just glad to hear that there's nothing malignant going on, and you will be okay. That's the most important thing. Remember that!

    Leave a comment:


  • stacyY
    replied
    HI Everyone;
    Took long nap, and up again, man my stomach hurts. Well for the new meds they gave me its Reglan 2 time a day, and then to take prilosec 2 times a day. But i swear my doc looked it up and said i cant take 2 prilosec. I Do not know.
    I will make calls to my doctors tomarrow to let them know about the motrin, tylonel never do anything to me. So best i just call the doctors. I was talking to a friend from india, he said he knows a few studying to be a doctor. And he said they are so surprised here how all doctors here just hand out motrin like candy he said. Its such a malpractic,lol.. In india he said they do not hardly ever give it out. All my doctors tell me take mortin. I never had any say not to.
    Thanks everyone for the advice,
    take care,
    stacy

    Leave a comment:


  • Roxie2007
    replied
    HI, I used to live on Ibuprofen too......for years for severe back pain.......that intern gave me severe acid reflux and I had hiatel hernia. Now I have Barrett's Esophagus......which you DON'T want to get....believe me! I now have to sleep in an upright position.....for life.
    I realize it's not easy not taking pain meds like Ibuprofen.....but please listen to your dr. Maybe you should look into the surgery for hiatel hernia. Mine was fixed when I had gastric bypass 3 yrs ago.
    I hope you can find another alternative for pain.......Roxie

    Leave a comment:


  • humpieumpumkin
    replied
    Ketoralac is a prescription antiinflamatory. I don't know if this would work, it is similar to Advil. Maybe babsrn or sandyrn would know for sure!

    Erika

    Leave a comment:


  • jen74
    replied
    Hi Stacy.
    I also cannot take any motrin or asprin containing meds due to my stomach issues. I usually only stick to xtra strength tylenol, which is not the strongest med. There are other pain meds out there that do not contain asprin, but you would likely have to talk to your doc about them. Did they give you anything for the ulcers? Carafate is suppose to really help. Hope you feel better soon.
    Jen

    Leave a comment:


  • stacyY
    started a topic had Endoscopy, now what do I do

    had Endoscopy, now what do I do

    Hi everyone,
    Well i had my endoscopy done. Went really well. But found I have some ulcers. And cos of this i can never again she said take Motrin or any type of ibuprophen.I pretty much life on this stuff. It helps with the swelling i get when i cant pee, and helps with over all pains. I get acheing so horribly even the motrin dont take it all way but it helps a lot. So now i have no idea what to do. I have to contact all my doctors to tell them i cant have it.
    BEsides the ulcers, she checked my lower intestine which is ok i guess, and also i have a hiatel hernia, which she said only way to fix it is with surgery, which she said is causing a lot of the problem. Wonderful,not! I can never win. Its always something. My throat is ok and the L.Intestine is goog so its a 50/50,lol...
    But really on the mortin thing, I been taking it 3 times a day. almost every day of the week. Any surgerstion for pain, she said i can have tylenol, by might as well be eating candy all the good it does me.maybe my doctors will have something to tell me.
    Thanks for any input.
    stacy
Working...
X